EconPapers    
Economics at your fingertips  
 

Coalitional Game Forms with Topological Closure Systems

Stefano Vannucci ()

Department of Economics University of Siena from Department of Economics, University of Siena

Abstract: This paper contributes to the task of classifying game forms from a structural point of view by studying properties of their concept-or Galoislattices. A characterization of those coalitional game forms that have topological closure systems is provided.It is also shown that CGFs with topological closure systems include additive effectivity functions and simple effectivity functions, but do not reduce to them, and that the resulting topologies are T0 only if the underlying CGF is ‘purified’

JEL-codes: O2 (search for similar items in EconPapers)
Date: 2004-12
New Economics Papers: this item is included in nep-gth
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://repec.deps.unisi.it/quaderni/443.pdf (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:usi:wpaper:443

Access Statistics for this paper

More papers in Department of Economics University of Siena from Department of Economics, University of Siena Contact information at EDIRC.
Bibliographic data for series maintained by Fabrizio Becatti ().

 
Page updated 2025-03-20
Handle: RePEc:usi:wpaper:443